# SDR ASAA2018030924102

- Difficulty date: March 9, 2018
- Submitted: April 3, 2018
- Operation: Air carrier
- Aircraft: N309AS
- Make and model: Boeing 737990
- Aircraft serial: 30857
- Aircraft time: 59,215 hours, 23,367 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 147A321523
- Condition: Corroded
- Location: Bs 960-1016
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED STRINGER 25L IN THE AFT OF AFT CARGO BAY, BS 986 - 1006.  ACFT GROUNDED.  REMOVED AND REPLACED THE STRINGER IAW SRM 53-00-03-2R-1.
